Toggle navigation
Início
Publicações
Publicações
Autores
Instituições
Revistas
Rankings
Autores
Instituições
Revistas
Sobre
FAQ
Links
Contactos
EN
Sign in
Artigo
Título:
Simple Monetary Rules under Fiscal Dominance
Autores:
Michael Kumhof
(
IMF
)
Ricardo Nunes
(
Fed Res Board
) (
Fed Res Board
)
Irina Yakadina
(
IMF
)
Revista:
Journal of Money, Credit and Banking
Ano:
2010
Volume:
42
Páginas:
63-92
Códigos JEL:
E31 - Price Level; Inflation; Deflation
E43 - Determination of Interest Rates; Term Structure of Interest Rates
E52 - Monetary Policy (Targets, Instruments, and Effects)
E62 - Fiscal Policy; Public Expenditures, Investment, and Finance; Taxation
Voltar